RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 173, Number 6, Pages 1257–1259 (Mi dan33028)  

MATHEMATICS

Null-sets and a homeomorphism with a finite Dirichlet integral

B. P. Kufarev

Tomsk State University V.V.Kuibyshev

Full text: PDF file (360 kB)

Bibliographic databases:
UDC: 517.53:517.947.42
Presented: М. А. Лаврентьев
Received: 01.06.1966

Citation: B. P. Kufarev, “Null-sets and a homeomorphism with a finite Dirichlet integral”, Dokl. Akad. Nauk SSSR, 173:6 (1967), 1257–1259

Citation in format AMSBIB
\Bibitem{Kuf67}
\by B.~P.~Kufarev
\paper Null-sets and a homeomorphism with a finite Dirichlet integral
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 173
\issue 6
\pages 1257--1259
\mathnet{http://mi.mathnet.ru/dan33028}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0212183}


Linking options:
  • http://mi.mathnet.ru/eng/dan33028
  • http://mi.mathnet.ru/eng/dan/v173/i6/p1257

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:26
    Full text:14

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019